I was on the depo shot for 4 years

Patient : I was on the depo shot for 4 years got off for 6 months and just for back on it last month , when I got back on it I also found out I had bv, and had a really bad smell I took antibiotics to the smell is now gone , but now I bleed at any time and also alot during and after intercourse I was wondering was it the depo shot or do it have something to do with the antibiotics or bv ?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

Q: Fertility after contraceptive injection I was on the contraceptive injection for 3 years had my last one in March 20...

Q: Hi, I think i may have internal haemorrhoids. I have in the past (a few years ago) had piles and the other night ate ...

Q: I keep having panic attacks and i keep getting sharp pains in my chest and sharp pains are all the time

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews